Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login

Site Notices
11/20/2019 5:07:11 PM
Posted: 7/22/2010 7:28:55 AM EST
'ta fuck?
Link Posted: 7/22/2010 7:30:23 AM EST
Makes some antibiotics ineffective.
Link Posted: 7/22/2010 7:33:19 AM EST
some meds require your gut to be at a select pH to work correctly. Also some may react with the Calcium Carbonate.
Link Posted: 7/22/2010 7:34:58 AM EST
Inhibits absorption into your blood stream
Link Posted: 7/22/2010 7:37:06 AM EST
Link Posted: 7/22/2010 7:38:13 AM EST
Calcium can mess up a number of meds. SOmetimes they say to avoid dairy products as well.
Link Posted: 7/22/2010 7:38:23 AM EST
You will bleed constantly from both eyes, but otherwise feel terrific.
Link Posted: 7/22/2010 7:38:38 AM EST


It's like pop rocks and pop. It will make you explode. Just as Mikey.

Link Posted: 7/22/2010 7:43:46 AM EST
I can't eat grapefruit now that I'm taking simvistatin because it makes the medicine act more strongly.
Link Posted: 7/22/2010 8:04:09 AM EST
I knew a guy that mixed prescription meds with antacid tablets.

Two days later - BAM - dead.
Link Posted: 7/22/2010 8:15:33 AM EST
There is one medication I take that has to be taken on an empty stomach.
No food for a half hour to one hour. No calcium for at least four hours.

The calcium interferes with absorbtion of the medication, even though the medication is in my bloodstream well before four hours later.
Top Top